# SDR ASAA2019061399655

- Difficulty date: June 9, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 14,397 hours, 4,741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 11906
- Condition: Damaged
- Location: Left
- Part time: 14,466 hours, 4,769 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP. GROUNDED - YES. PACK OPERATION SHOWED LITTLE TO NO AIRFLOW, LEFT PACK DUCT TEMP ROSE TO 95C AND AUTO SHUTDOWN OCCURED, ILLUMINATING PACK LIGHT. INSPECTED DIFFUSER/PLENUM, FOUND ACM IMPELLER BLADES BROKEN, DAMAGED. REMOVED AND REPLACED L/H PACK ACM PER B737-900 AMM 21-51-04. OPS CHECK GOOD.
